PLANTPOWERGIRL
500,000-749,999 SparkPoints 569,727
SparkPoints
 

Hypothyroidism

Monday, November 21, 2016

I've had Hashimoto and Hypothyroidism for 13 years. My naturopath increased my dose by 12mcg's and I went hyperthyroidism. I couldn't breath, sweating profusely, anxiety, nausea...it was aweful. I'm still recovering and I only took the increased dose for 3 weeks. Be careful with your meds. I literally thought I was going to have a heart attack. My resting heart rate went up to 100 plus and when I would stand it would shoot up to 140 and make me super dizzy. Just wanted everyone to know the symptoms of too much thyroid meds and to be cautious...peace
Share This Post With Others
Member Comments About This Blog Post
  • GOODGETNBETR
    Thanks for sharing. Hope you're doing better now.
    1109 days ago
  • AURA18
    I have had similar problems with thyroid meds for a few months on and off then was checked. Just started my low dose in January 2017.
    1141 days ago
  • PLANTPOWERGIRL
    Glad you're ok and stable emoticon
    1328 days ago
  • no profile photo LAH1222
    Thanks for the warning. When I first started my medicine for hypothyroidism I had racing and irregular heart beats. The doctor had to lower my dose and I haven't had any problems since.
    1328 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by PLANTPOWERGIRL